# SDR MALA976034

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BROKEN LENS ON EXIT SIGN NEAR MAIN PASSENGER DOOR.  MAINTENACE REPAIRED LENS ON EXIT SIGN, ALL CHECKS GOOD.
